it’s been a while. Life has been a little crazy, as you all know it can be.
Anyway, I realized today that I was two days over the 28 day mark to replace my Lantus pen. Yesterday, I had a pretty bad low, even though I had eaten 2 hours before and had done the proper dose of Humalog.
This has happened two days in a row now, so I was wondering if anyone else has had this experience with “old” insulin? Can it affect a low blood sugar even if my carb counting is correct and I haven’t been doing any additional exercise.
Well i end up in those situations a lot and always hate to throw away Insulin so at times push my insulin a week after the last day!!! never face a problem. anyways in the worst case i was expecting you would end up with a high BS rather than a low. I mean if teh insulin goes bad…i feel we should end up with a high BS as its effectiveness is gone.
Yeah this is true, I didn’t think of that. I was looking back through my little notebook that I write all my numbers in and it looks like it did the same last month. Maybe my stars aren’t aligned right this week.
Soon to expire or expired insulin causes highs.